MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® PRL PROLACTIN FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® PRL PROLACTIN FLEX® REAGENT CARTRIDGE
Catalog Number K6462 SMN10488398
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens customer care center (ccc) reporting a discordant prolactin (prl) result obtained on the dimension vista instrument.Siemens headquarters support center (hsc) has reviewed the data for the prolactin (prl) dilutions.No product nonconformance was identified.The event was a use error with manual dilutions on the first sample tested.Manual dilutions were not prepared however the customer entered a manual dilution factor into the test orders in error.No product nonconformance was identified.No further evaluation of the device is required.
 
Event or Problem Description
A prolactin (prl) result was reported on a patient sample on the dimension vista 1500 instrument and questioned by the physician as the result was lower than expected.The same sample was repeated the following day confirming the initial result.Customer reported performing serial dilutions after the physician questioned the initial result.Dilution factors were entered in the instrument but no manual dilutions were performed on the sample prior to testing which produced higher results.A new sample was drawn and serial dilutions were performed correctly at a later date.The serial dilutions recovered as expected when compared to the initial patient sample.There are no reports of patient intervention or adverse health consequences due to the discordant prl results.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® PRL PROLACTIN FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7567156
Report Number2517506-2018-00338
Device Sequence Number1555704
Product Code CFT
UDI-Device Identifier00842768026454
UDI-Public00842768026454
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Catalogue NumberK6462 SMN10488398
Device Lot Number17334BB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1